MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBE, SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBE, SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/166/080
Medical Device Problem Codes Leak/Splash (1354); Ventilation Problem in Device Environment (3027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was intubated using a mcgrath laryngoscope in the operating room and after the surgery, they were admitted to the intensive care unit (icu) and was receiving artificial respiration management, but a low-pressure alarm on the ventilator occurred.Air was injected, which suggested an air leak in the cuff, but the cuff pressure did not increase.A new intubation tube was inserted, and artificial respiration management was continued.The event occurred during patient use/administration at facility.There was no reported patient harm/adverse event.
 
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One used sample was received for evaluation for the complaint that the leak in the cuff, but the cuff pressure did not increase.A lot of history review could not be conducted because no lot number(s) was/were identified.As received, there were no damages or anomalies observed.In order to facilitate leak detection, the sample was submerged underwater to detect air leakage.No leaks were observed.The complaint of cuff leakage cannot be confirmed nor replicated.

Brand Name
PORTEX ENDOTRACHEAL TUBE, SILICONIZED
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23829589
Report Number3012307300-2025-13548
Device Sequence Number9288641
Product Code BTR
UDI-Device Identifier15019315054105
UDI-Public(01)15019315054105
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/166/080
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown